MathSciNet Relay Station
MathSciNet bibliographic data
MR814466 60G15 (60G17)
Rudzkis, R. On the probability of a large excursion of a nonstationary Gaussian process. II. (Russian) Litovsk. Mat. Sb. 25 (1985), no. 2, 148–163.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement